Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Missing periods even after taking meprate 10mg. Am I pregnant?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I have taken meprate 10mg for 5 days and have taken the last tablet on 19 november...i still have not got my cycle..is it possible that this is bcause i am pregnant?
Posted Tue, 18 Dec 2012 in Pregnancy
 
 
Answered by Dr. Sree Gouri SR 18 minutes later
Hi,
Thanks for the query.

After completing the progesterone tablets usually withdrawal bleeding will occur within one week.
As you didn't get bleeding even after 8 days of completing the tablets the possibilities are:
-Estrogen and progesterone deficiency.
-Pregnancy.
So you once go for either blood test or urine test for pregnancy to rule out that possibility.
If test comes negative, you may need estrogen and progesterone supplementation to get withdrawal bleeding.
After doing pregnancy test you can consult your gynecologist, discuss the possibility of hormonal imbalance and take tablets accordingly.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Missing periods even after taking meprate 10mg. Am I pregnant? 23 hours later
Is meprate harmful for the feotus if i am pregnant?
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,

According to studies meprate which contains medroxyprogesterone can cause fetal abnormalities. But this may not be true in every case. So if you found to be pregnant, decide whether to continue or terminate after proper check up by your doctor.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor